# SDR 2022F00331

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: General aviation
- Aircraft: N905GD
- Make and model: Bnorm BN2
- Aircraft serial: 339
- Aircraft time: 11,366 hours, 37,903 cycles
- Engine: Lyc O540E4C5
- Engine time: 683 hours
- Propeller: Hartzl HCC2YK2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SURGING PRECAUTIONARY SHUT DOWN.
